# SDR YENA2024032600460

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 01849
- Aircraft time: 80,369 hours, 28,964 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FRAME 16RH UPPER DOUBLE JOGGLE AREA HOLE C, CRACK DIRECTION 7 OCLOCK AND CRACK DEPTH= 0.105 INCH.; (RESOLVED ON W/O: 1282303 TASKCARD: NR-00042) REF AEROMAN WO 2024 39/1 NR 2024-108498; ACCOMPLISHED REPAIR OF THE CRACK AFFECTING HOLES C ON THE NOSE FWD FUSELAGE DOUBLE JOGGLE AREA AT FR 16 RH IN ACCORDANCE WITH AEROMAN EA 53-0049-24 (COVER PLUS PARTS 1-4) AND AIRBUS RDAF 81359231/003/2024#A AND JETBLUE EA  #A24-300-01. COMPLETED BY J. IRAHETA 8632119, CHECKED BY RII J. CHICAS QC329.
